DOI 10.1080/09546634.2017.1328099
A case series of imatinib-induced generalized hypopigmentation and progression of existing acquired dermal melanocytosis.
Аннотация
Imatinib mesylate is a tyrosine kinase inhibitor used in the treatment of oncological conditions, including chronic myeloid leukemia and gastrointestinal stromal tumors. The most frequent dermatological side effect reported is pigmentary abnormalities. We report a case series of three Asian Chinese females with preexisting acquired dermal melanocytosis that progressed after initiation of imatinib treatment, and concurrently developed generalized hypopigmentation of the skin. All three patients had similar histological findings on skin biopsy. It is postulated that the KIT/SCF pathway has a central role in the pathogenetic mechanism. Therefore, it is important for physicians to be aware of this potential side effect of paradoxical pigmentation in patients treated with imatinib.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.